# SDR SWIA200414019

- Difficulty date: October 26, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft time: 913 hours, 832 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Unit
- Part number: C12851BA01
- Condition: Malfunctioned
- Location: Stall Protection
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION MESSAGE SHORTLY AFTER TAKEOFF.  REMOVED AND REPLACED STALL PROTECTION UNIT IAW CRJ MM 27-35-01.  OPERATIONAL CHECK GOOD.  P/N C12851BA01, S/N OFF 495.
